# SDR ASAA2012100593026

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 44,618 hours, 20,105 cycles
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: ATF4
- Condition: Damaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW WILL NOT CLOSE.  DURING INSPECTION,  FOUND LOWER FWD ROLLER DAMAGE AND BOLT, R & R ROLLER AND BOLT INREF MM 56-12-11-000-801, PERFORMED WINDOW OPS CHECK IAW MM 56-12-11-710-803.  OPS CHECK NORMAL.
